# SDR CA091026002

- Difficulty date: October 21, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cessna U206D
- Aircraft time: 10,619 hours
- Engine: Cont IO520F
- Propeller: Mcauly D2A34C58
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D4197
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PROPELLER OVERHAUL PROCESS, EDDY CURRENT INSPECTION CARRIES OUT ON HUB UNIT THREADED BLADE SOCKET AREA`S AS PER.  MANUFACTURER INSTRUCTIONS, WHERE THE INDICATIONS WERE FOUND.  HUB REPLACED. (TC 20091026002)
